# SDR FDEA201004211273

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 65545771
- Condition: Corroded
- Location: Bs 687 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RIVET INCLUDING BULGE EXT FUSELAGE SKIN BS 687, STR 27R.  REMOVED CORRODED SECTION OF STRINGER 27R AT BS 687, 11 7/8" IN LENGTH IAW SRM, REV 102, 51-10-1. FABRICATED STRINGER SECTION USING BAC1498-143, 7075-T62, 11.8750" IN LENGTH AND SPLICE USING BAC1498-132, 7075-T6, 13.6250" IN LENGTH IAW SRM 53-10-3 FIG 1, DETAIL 1. INSTALLED STRINGER AND SPLICE IAW SRM 53-10-3, FIG 1, DETAIL 1.
